Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 266, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 14, 2015, 12:11 PM EDT for Lumpkin County, White County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 12:11 PM EDT (16:11 UTC)
- Expired
- Jul 14, 2015, 1:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lumpkin County, GA, White County, GA
The radar
The Greer radar (KGSP), 142 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1704 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.1
The text
As transmitted, in the capitals the NWS used until 2016.
154
WUUS52 KFFC 141611
SVRFFC
GAC187-311-141700-
/O.NEW.KFFC.SV.W.0266.150714T1611Z-150714T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1211 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LUMPKIN COUNTY IN NORTH CENTRAL GEORGIA...
WHITE COUNTY IN NORTHEASTERN GEORGIA...
* UNTIL 100 PM EDT
* AT 1211 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED EXTENDING FROM 7
MILES SOUTH OF NANTAHALA LAKE TO NEAR YOUNG HARRIS TO NEAR
BLAIRSVILLE...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLEVELAND...HELEN...UNICOI STATE PARK...SAUTEE...MOSSY CREEK...
GARLAND...SMITHGALL WOODS CONSERVATION ARE...LEAF...ANNA RUBY
FALLS...CAMP COLEMAN LAKE...QUALATCHEE LAKE...PORTER SPRINGS...
WHITLEY GAP SHELTER...TURNERS CORNER...ROBERTSTOWN AND BLOOD
MOUNTAIN SHELTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3476 8363 3469 8364 3465 8366 3462 8364
3460 8364 3454 8362 3453 8363 3450 8367
3452 8378 3451 8391 3468 8399 3472 8398
3474 8394 3472 8389 3472 8384 3474 8382
3478 8382 3480 8375 3479 8370 3480 8368
TIME...MOT...LOC 1611Z 326DEG 30KT 3508 8364 3494 8381 3495 8402
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
685
WWUS52 KFFC 141643
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1243 PM EDT TUE JUL 14 2015
GAC187-311-141700-
/O.CON.KFFC.SV.W.0266.000000T0000Z-150714T1700Z/
LUMPKIN GA-WHITE GA-
1243 PM EDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR NORTHEASTERN LUMPKIN AND WHITE COUNTIES...
AT 1242 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED EXTENDING FROM
NEAR MOCCASIN CREEK STATE PARK TO NEAR UNICOI STATE PARK TO 6 MILES
SOUTHEAST OF BLAIRSVILLE...MOVING SOUTHEAST AT 20 MPH. ALTHOUGH THE
FORWARD SPEED HAS SLOWED DOWN...THE STORMS WERE JUST ENTERING
NORTHERN WHITE AND EXTREME NORTHEAST LUMPKING COUNTIES.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLEVELAND...HELEN...UNICOI STATE PARK...SAUTEE...MOSSY CREEK...
GARLAND...SMITHGALL WOODS CONSERVATION ARE...LEAF...ANNA RUBY
FALLS...CAMP COLEMAN LAKE...QUALATCHEE LAKE...PORTER SPRINGS...
WHITLEY GAP SHELTER...TURNERS CORNER...ROBERTSTOWN AND BLOOD MOUNTAIN
SHELTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3479 8367 3476 8363 3469 8364 3465 8366
3462 8364 3460 8364 3454 8362 3450 8367
3452 8378 3451 8391 3468 8399 3472 8398
3474 8394 3472 8389 3472 8384 3474 8382
3478 8382 3480 8374
TIME...MOT...LOC 1642Z 335DEG 15KT 3490 8353 3474 8365 3479 8390
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 7:17 AM EDT, 4 hours 54 minutes earlier.
Area forecast discussion, Jul 14, 7:17 AM EDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 717 AM EDT TUE JUL 14 2015 .PREV DISCUSSION... /ISSUED 338 AM EDT TUE JUL 14 2015/ SHORT TERM /TODAY THROUGH WEDNESDAY/... MCS CURRENTLY ACROSS EASTERN INDIANA AND NORTHERN KY WILL CONTINUE TO PUSH OFF TO THE SE INTO THE CAROLINAS EARLY THIS MORNING. THE HI- RES MODELS ARE PROGGING THIS COMPLEX TO WEAKEN AS IS DROPS SOUTH...BUT A FEW OF THE STORMS COULD BRUSH FAR NORTHEAST GA DURING THE FIRST PART OF THE MORNING. THE MAIN SHOW IS STILL PROGGED FOR THE EARLY EVENING AND OVERNIGHT HOURS. UNTIL THEN...CONVECTION SHOULD REMAIN MOSTLY UNORGANIZED...BUT POSSIBLY FOCUSING ALONG A LEE TROUGH SITUATED ACROSS THE EASTERN AND SOUTHERN PORTIONS OF THE CWFA. POPS ACROSS NORTHERN GA REMAIN LOW FOR MUCH OF THE DAY...WHILE SCT POPS ARE NECESSARY ACROSS THE SOUTHERN HALF OF THE OUTLOOK AREA. A SECOND MCS IS PROGGED TO DROP SOUTH IN THE FLOW LATER THIS AFTERNOON AND BEGIN IMPACTING NORTHERN GA RIGHT BEFORE 00Z. THE MODELS HAVE BEEN VERY CONSISTENT WITH AN MCS DEVELOPING/IMPACTING THE CWFA...BUT HAVE CONTINUED TO STRUGGLE WITH THE TIMING OF THE FEATURE. EVEN THE HI-RES MODELS TEND TO HAVE DIFFICULTY RESOLVING THE TIMING OF THESE FEATURES. SINCE THE HRRR DOESN'T GO FAR ENOUGH...HAVE RELIED ON THE WRF FOR GENERAL TIMING. ALSO...HAVE PLACED LIKELY POPS WHERE THE MCS IS MOST LIKELY GOING TO IMPACT...BUT THEY MAY HAVE TO BE ADJUSTED ONCE THE FEATURE DEVELOPS AND BEGINS TO PROPAGATE. THE POTENTIAL FOR SEVERE WEATHER WILL INCREASE AS THE EVE/OVERNIGHT MCS AFFECTS THE AREA. MID LEVEL LAPSE RATES ARE PRETTY STEEP FOR THIS TIME OF YEAR...PLUS SOME PRETTY DECENT SHEAR WILL ACCOMPANY THE MCS. DAMAGING WIND GUSTS AND LARGE HAIL WILL CERTAINLY BE THE PRIMARY MODES OF SEVERE WEATHER...BUT ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE DECENT SHEAR VALUES. THE POTENTIAL FOR SEVERE WEATHER WILL EXIST AGAIN ON WEDNESDAY. THE SURFACE TROUGH SITUATED ACROSS THE EASTERN AND SOUTHERN PORTIONS OF THE FORECAST AREA SHOULD PROVIDE THE MAIN FOCUS FOR ANY CONVECTIVE ACTIVITY. WITH THE UNSTABLE AIRMASS IN PLACE AND A NICE INVERTED V IN THE SOUNDINGS...DAMAGING WIND GUSTS WILL BE POSSIBLE WITHIN ANY SEVERE THUNDERSTORMS THAT DEVELOP. ALSO...FORECAST SOUNDINGS ARE SHOWING SOME STEEP MID LEVEL LAPSE RATES...SO WOULDN'T COMPLETELY RULE OUT HAIL. HAVE GONE AHEAD AND ISSUED ANOTHER HEAT ADVISORY FOR SOUTHERN PORTIONS OF THE CWFA. HEAT INDICES AROUND 105 DEGREES WILL BE LIKELY. THERE IS POTENTIAL FOR ANOTHER HEAT ADVISORY WITHIN THE SAME AREA ON WEDNESDAY AFTERNOON. NLISTEMAA LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... WEAK COLD FRONT AND PREFRONTAL TROUGH WILL BE MOVING INTO/OVER THE AREA WEDNESDAY NIGHT WITH THE MAIN UPPER TROUGH BEGINNING TO MOVE OFFSHORE THE EAST COAST. HIGHEST POPS WILL BE SHIFTING TO CENTRAL GA WHERE SOME POTENTIAL FOR SEVERE STORMS MAY LINGER DURING THE EVENING... POSSIBLY THE OVERNIGHT HOURS. OTHERWISE HIGH PRESSURE RIDGE ALOFT BUILDS SOME OVER THE AREA ON THURSDAY WITH THE CENTER REMAINING TO THE WEST. THIS PATTERN CONTINUES THROUGH THE WEEKEND WITH JUST SOME WEAKENING OF THE UPPER RIDGE ON MONDAY. THIS WILL ALSO WEAKEN/DIMINISH THE NW FLOW ALOFT AND SHORT WAVE POTENTIAL OVER THE CWA...ALLOWING FOR A VERY DIURNAL NATURE TO ANY SHOWERS AND THUNDERSTORMS. TEMPERATURES FOR THE MOST PART WILL BE A COUPLE TO A FEW DEGREES ABOVE NORMAL DURING THE LONG TERM PERIOD. BDL .AVIATION... 12Z UPDATE... SCT/ISOLD CONVECTION POSSIBLE DURING THE AFTERNOON...BUT POP CHANCES ARE TOO LOW TO MENTION AT THE NORTHERN TERMINAL SITES. HI- RES MODELS CONTINUE TO SHOW THE BEST CHANCE FOR THUNDERSTORMS IS IN THE EARLY EVENING/OVERNIGHT HOURS AS A THUNDERSTORM COMPLEX DROPS SOUTH FROM THE TN/OH VALLEYS.WENT A LITTLE WIDE WITH THE PROB30 GROUP...BUT CURRENT INDICATIONS ARE THAT THE BEST TIME FOR THUNDERSTORMS SHOULD BE 01Z TO 04Z. WINDS WILL REMAIN ON THE WEST SIDE BUT FREQUENT GUSTS TO 15-20KT WILL BE POSSIBLE THIS AFTERNOON AND TOMORROW. //ATL CONFIDENCE...12Z UPDATE... MED CONFIDENCE ON CONVECTION...HIGH CONFIDENCE REMAINING ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 95 74 95 72 / 50 60 30 10 ATLANTA 93 76 91 74 / 50 60 40 20 BLAIRSVILLE 87 66 85 64 / 60 60 30 10 CARTERSVILLE 92 72 90 70 / 50 60 30 10 COLUMBUS 95 76 94 75 / 40 40 40 50 GAINESVILLE 91 73 90 72 / 60 60 30 10 MACON 96 75 94 74 / 40 50 40 50 ROME 94 73 92 71 / 50 60 30 10 PEACHTREE CITY 93 74 91 72 / 40 60 40 40 VIDALIA 95 76 95 75 / 40 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY... CHATTAHOOCHEE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL... GLASCOCK...HANCOCK...HOUSTON...JEFFERSON...JOHNSON...JONES... LAURENS...MACON...MARION...MONROE...MONTGOMERY...PEACH... PULASKI...SCHLEY...STEWART...SUMTER...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WEBSTER...WHEELER... WILCOX...WILKINSON. &&
Hazardous weather outlook, Jul 14, 4:40 AM EDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 440 AM EDT TUE JUL 14 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 440 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED OVER NORTH AND MUCH OF CENTRAL GEORGIA...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... DAMAGING WINDS AND FREQUENT LIGHTNING. LARGE HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE. DISCUSSION... UPPER LEVEL DISTURBANCES WITHIN THE NORTHWEST FLOW ALOFT WILL ALLOW FOR THUNDERSTORMS TO DEVELOP. SOME STORMS WILL BECOME SEVERE WITH THE GREATEST THREAT OVER NORTH GEORGIA. DUE TO THE NATURE OF THE DISTURBANCES ALOFT...2 ROUNDS OF SEVERE STORMS WILL BE POSSIBLE...MOST SO FOR NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SEVERE THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY FOR CENTRAL AND PORTIONS OF NORTH GEORGIA WITH DAMAGING WINDS AND FREQUENT LIGHTNING BEING THE PRIMARY HAZARDS. LARGE HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE. THERE WILL BE A CHANCE OF THUNDERSTORMS FOR MAINLY CENTRAL GEORGIA ON THURSDAY AND ACROSS THE AREA FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...BUT SPOTTERS NEED TO REMAIN ALERT FOR LATER THIS AFTERNOON...AND ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 14, 11:31 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1131 AM EDT TUE JUL 14 2015
GAZ006-008-009-141630-
TOWNS GA-UNION GA-FANNIN GA-
1131 AM EDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR TOWNS...UNION AND FANNIN COUNTIES
UNTIL 1230 PM EDT...
AT 1131 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 7 MILES NORTHWEST OF
ANDREWS TO 9 MILES SOUTHEAST OF ETOWAH...AND MOVING SOUTHEAST AT 25
MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HIAWASSEE...BLAIRSVILLE...YOUNG HARRIS...MORGANTON...JONES CREEK...
BRASSTOWN BALD...TRACK ROCK...MACEDONIA...ALEXANDERS MILL...MOUNTAIN
SCENE...MARGRET...HURST...LOW GAP SHELTER...TITUS...GUMLOG...
LOVING...OWLTOWN...MINERAL BLUFF...NOTTELY DAM AND VOGEL STATE PARK.
LAT...LON 3494 8359 3494 8360 3492 8359 3491 8363
3488 8366 3482 8365 3479 8370 3480 8375
3478 8382 3476 8383 3470 8422 3499 8435
3499 8363
TIME...MOT...LOC 1531Z 333DEG 22KT 3524 8394 3526 8439The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:01 PM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Jul 14, 3:24 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 29 more | 16 hr |
| Jul 14, 11:31 AM EDT | Special Weather Statement | FFC | Towns, Union | 59 min |
| Jul 14, 11:55 AM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 35 min |
| Jul 14, 12:26 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 34 min |
| Jul 14, 12:37 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Jul 14, 12:45 PM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| Jul 14, 12:58 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Jul 14, 1:10 PM EDT | Special Weather Statement | FFC | Johnson, Washington | 35 min |
| Jul 14, 1:20 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
| Jul 14, 1:22 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Jul 14, 1:43 PM EDT | Special Weather Statement | FFC | Lumpkin | 32 min |
| Jul 14, 1:47 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union, White | 43 min |
| Jul 14, 1:49 PM EDT | Special Weather Statement | FFC | Emanuel | 26 min |
| Jul 14, 2:02 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 28 min |
| Jul 14, 2:05 PM EDT | Special Weather Statement | FFC | Toombs | 25 min |
| Jul 14, 2:31 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Johnson, Laurens, Montgomery, Telfair and 3 more | 59 min |
| Jul 14, 2:33 PM EDT | Special Weather Statement | FFC | Wilkes | 42 min |
| Jul 14, 3:03 PM EDT | Special Weather Statement | FFC | Wilkes | 27 min |
| Jul 14, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 58 min |
| Jul 14, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Fannin, Murray, Walker, Whitfield | 51 min |
| Jul 14, 6:36 PM EDT | Special Weather Statement | FFC | Gilmer, Lumpkin, White | 24 min |
| Jul 14, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, White | 42 min |
| Jul 14, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 37 min |
| Jul 14, 7:16 PM EDT | Special Weather Statement | FFC | Banks, Dawson, Gordon, Hall, Pickens | 29 min |
| Jul 14, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 49 min |
| Jul 14, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker, Whitfield | 51 min |
| Jul 14, 7:43 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Pickens | 47 min |
| Jul 14, 7:51 PM EDT | Special Weather Statement | FFC | Hall, Jackson, Madison | 24 min |
| Jul 14, 7:56 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon, Murray, Whitfield | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.